Methadone green liquid?

Discussion in 'Methadone' started by oggy, Dec 25, 2005.

  1. oggy

    oggy R.I.P. Silver Member

    Reputation Points:
    392
    Messages:
    519
    Joined:
    Aug 29, 2005
    36 y/o
    Any good for getting high? How much would one need? He has has high doses with morphine before up to 180mg's at once and 1200mg of dihydrocodine before. What would you say I should start of with? 20ml 50ml? My has tried 10ml with not much of a high so he might try 20ml next.

    He had a great dream last night after taking 10ml of being busted with almost a 1000ml he was so happy to wake up from that one!!
     
  2. Nagognog2

    Nagognog2 Iridium Member

    Reputation Points:
    1,936
    Messages:
    7,017
    Joined:
    Feb 1, 2005
    That sounds like a fatal overdose. Especially when playing with methadone. Methadone causes the most lethal overdoses of all narcotics in my part of the USA - and this is when taken orally. Primarily due to it's long half-life in the body, and it's lower level of euphoria inviting the user to increase the dosage.
     
  3. oggy

    oggy R.I.P. Silver Member

    Reputation Points:
    392
    Messages:
    519
    Joined:
    Aug 29, 2005
    36 y/o
    Long half life, bloody hell it does!! I have had about 80ml in the last 5 days and still feels it quite strong. I would only need to top himself up with 10ml a day to keep this strong feeling. He is going to stop taking it now and get on with his business plans.

    How long does this stuff keep for?
     
  4. Silver Fox

    Silver Fox Silver Member

    Reputation Points:
    69
    Messages:
    18
    Joined:
    Oct 9, 2004
    from Australia
    Green liquid methadone

    That sounds like methadone mixture 1mg/ml. Be careful - there have been a lot of deaths in Scotland from methadone, many of those being methadone only - no other drugs on board. Methadone is a lethal drug. 20ml methadone mixture can easily kill a child; 40ml methadone mixture can easily kill a non-tolerant adult. Dr's are advised only to prescribe methadone to individuals that are proven to be opiate tolerant, and to prescribe starting doses of no more than 40ml.

    As Nagognog has pointed out, the characteristics of methadone are:
    1. Long half-life, therefore not usually a euphoriant, and people underestimate its effects, and are likely to take more or use other opiates on top.
    Although you may not get a buzz, it is still depressing your central nervous system - slowing your heartrate and breathing. If they slow down to standstill, this is an overdose.

    2. Methadone builds up in the body over 3-4 days; you will not feel the full effect of a single dose until a couple of days after taking it, until the methadone levels have reached a steady state in your body.

    Withdrawal from methadone can be a bit rough; I wouldn't recommend getting hooked on methadone.
     
    1. 5/5,
      Good advice from start to finish. Great safety advice. Thumbs up!
      Jun 17, 2012
  5. oggy

    oggy R.I.P. Silver Member

    Reputation Points:
    392
    Messages:
    519
    Joined:
    Aug 29, 2005
    36 y/o
    Yes my friend found him not breathing and another one had to take him of the toilet as he was on a big nod.
     
  6. MORPHEUS IV

    MORPHEUS IV Newbie

    Reputation Points:
    5
    Messages:
    25
    Joined:
    Jan 28, 2006
    ABSOLUTELY 100% CORRECT. Do not mess with Methadone, if you manage to overdose, the recovery rate is almost nill unless you happen to have a dose of Narcan available right away. The half life is incredibly long with Methadone, and the panic attacks that are also caused my overdoses are equally as dangerous when combined with too large a dose. The normal Methadone from a clinic is red in color, not green, so I have no idea what the potency is of the green kind. Methadone is strictly for opioid dependance treatment.........not to get high on.
     
    1. 4/5,
      Good point about having narcan available.
      Jun 17, 2012
  7. Abrad

    Abrad R.I.P. Platinum Member & Advisor R.I.P.

    Reputation Points:
    1,903
    Messages:
    2,145
    Joined:
    Dec 10, 2005
    I find 10mg provides a very nice, long lasting high when his tolerance is low. No euphoria but a very nice body high, nodding etc.
     
  8. INodHardOhYeah

    INodHardOhYeah Gold Member

    Reputation Points:
    389
    Messages:
    180
    Joined:
    Dec 31, 2005
    from U.S.A.
    I'm not going to say don't mess with methadone, just be very careful. Most deaths from methadone use are a result of redosing, as methadone takes most people up to an hour to feel effects, when they realize some time is passed and they are not high they redose, don't take more than one dose a day. In fact I would reccomend waiting atleast 36 hours until dosing again.

    SWIM's ex-fiance was on methadone and SWIM indulged on the weekends when she got up to four take homes. Usually taking 35mg but up to 60mg.

    Methadone in liquid form is usually red but the green kind You is describing is the same methadone only sugar free.

    Other than the rush from injecting heroin, SWIM enjoys methadone even more than heroin, especially the day after you take it and everything just feels smooth.

    DO NOT attempt to shoot methadone!
     
    1. 5/5,
      Good advice
      Jul 13, 2006
  9. day_sleeper

    day_sleeper Newbie

    Reputation Points:
    13
    Messages:
    40
    Joined:
    Jun 5, 2010
    from U.S.A.
    The methadone in england is 1mg/ml and is green. the red methadone here is 5mg/ml and is only for the most servre cases and lifelong users.

    Also in england the colour is not different for sugar free or sugared. the colour only changes with strength so be very careful if you get hold of blue or red methadone in the uk because it 10mg/ml and 5mg/ml respectively and has a far higher risk of O.D.

    Day_sleeper